Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS Cleveland, OH

May 1, 2007Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 1, 2007, 5:28 PM EDT for Richland County, Ohio. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2007, 5:28 PM EDT (21:28 UTC)
Expired
May 1, 2007, 6:20 PM EDT
In force
52 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Richland County, OH

The radar

The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:37 PM EDTHAIL 0.7514 N Mansfield, OHNEAR SHILOH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 2:01 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1988 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 012128
SVRCLE
OHC139-012230-
/O.NEW.KCLE.SV.W.0022.070501T2128Z-070501T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EDT TUE MAY 1 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 630 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF SHELBY...OR ABOUT 14 MILES NORTHWEST OF ASHLAND...AND
  MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.

LAT...LON 4084 8270 4099 8270 4099 8241 4086 8241
      4086 8247 4086 8247 4086 8252 4085 8253
      4084 8264 4084 8265

$$
2 follow-up statements
000 
WWUS51 KCLE 012200
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 PM EDT TUE MAY 1 2007

OHC139-012230-
/O.CON.KCLE.SV.W.0022.000000T0000Z-070501T2230Z/
RICHLAND OH-
600 PM EDT TUE MAY 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN RICHLAND COUNTY...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 25 MILES SOUTHEAST OF SHELBY...OR ABOUT 10 MILES SOUTHEAST OF
ASHLAND...MOVING SOUTHEAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.

LAT...LON 4084 8270 4099 8270 4099 8241 4086 8241
      4086 8247 4086 8247 4086 8252 4085 8253
      4084 8264 4084 8265

$$
000 
WWUS51 KCLE 012220
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT TUE MAY 1 2007

OHC139-012230-
/O.CAN.KCLE.SV.W.0022.000000T0000Z-070501T2230Z/
RICHLAND OH-
620 PM EDT TUE MAY 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHLAND COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.

LAT...LON 4084 8270 4099 8270 4099 8241 4086 8241
      4086 8247 4086 8247 4086 8252 4085 8253
      4084 8264 4084 8265

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:30 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 1, 3:30 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EDT TUE MAY 1 2007

.SHORT TERM/TONIGHT THROUGH THURSDAY NIGHT/...
SURFACE LOW NEAR SOUTHBEND WILL MOVE ALONG THE FRONT AS PLANNED. THE
RUC HAS THE LOW FARTHER NORTH. THE ACTIVITY SHOULD CONTINUE TO
INTENSIFY THIS EVENING AS TEMPERATURES HAVE WARMED. DEW POINTS ON
THE INCREASE...CAPES WILL BE OVER 1500...IT LOOKS LIKE WIND AND HAIL
THREAT. THE THREAT OF TORNADOES STILL SEEMS OK WITH BULK SHEAR IN
THE 0-1KM ABOVE 20 KNOTS AND WITH THE WARM FRONT LAYING ACROSS THE
AREA. AS THE LOW MOVES EAST THE TROF TO THE WEST SHOULD HAVE SOME
ACTIVITY ON. THE STRONGEST WEATHER SHOULD BE GONE BY MIDNIGHT IF NOT
SOONER FROM THE FORECAST AREA. AT THIS TIME FLOOD GUIDANCE FOR AN
HOUR IS OVER 1 INCH. THIS SITUATIONS WILL HAVE TO BE MONITORED
ESPECIALLY CLOSE TO THE LOW MAINLY THE EASTERN PORTION OF THE
FORECAST AREA. THE AIRMASS WILL DRY OUT QUICKLY...PRECIPITATION
WISE...HOWEVER...THE MODELS GFS AND NAM TRYING TO INDICATE SOME LOW
CLOUDS WHICH IS TYPICAL AFTER A FROPA...THEN THE AIRMASS WILL DRY
OUT FOR WEDNESDAY NIGHT WITH MOSTLY CLEAR SKIES. THURSDAY AND
THURSDAY NIGHT WILL BE DRY. THE BIG CONCERN WEDNESDAY NIGHT AND
THURSDAY NIGHT WILL BE THE FROST THREAT. AT THIS TIME ON THE EDGE
WITH A PRESSURE GRADIENT...WILL HAVE TO MONITOR IT.

GUIDANCE MINS TONIGHT LOOK OK...MAV COULD BE A LITTLE WARM. HIGHS ON
WEDNESDAY ARE INTERESTING. ALL THE LOCAL STUDIES SAY COOL...WENT A
FEW DEGREES COLDER THAN GUIDANCE. WITH HIGH PRESSURE IN CONTROL
WEDNESDAY NIGHT WENT COOLER THAN GUIDANCE. THE BEST CHANCE FOR FROST
WOULD BE INLAND NW PA. ON THURSDAY WITH A STRONG NE FLOW OFF LAKE
ERIE TEMPERATURES WILL BE COOL EVEN WITH 850 MB WARMING. THURSDAY
NIGHT MAV GUIDANCE LOOKS GOOD WITH THE COOLEST TEMPERATURES EAST
BASED ON LOCATION OF THE HIGH.

&&

.LONG TERM/FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER THROUGH
TUESDAY...ALL MODELS AGREE. THE HIGH DOESNT MOVE MUCH BUT
TEMPERATURES WILL SLOWLY MODERATE. THE MODELS TRY TO INCREASE THE
MOISTURE ON TUESDAY AS A SHORT WAVE IN THE NORTHWEST FLOW MOVES
ACROSS THE AREA. AT THIS TIME SINCE IT IS DAY 7 WILL KEEP IT DRY.

WENT A LITTLE COOLER THAN GUIDANCE FOR LOWS FRIDAY AND SATURDAY WITH
THE HIGH IN PLACE AND THE LOW DEW POINTS. WILL HAVE TO MONITOR THE
SITUATION AS WE GET CLOSER FOR THE THREAT OF FROST.
&&

.AVIATION/18Z-18Z/...
LOW PRES MOVG FM NR SBN EWRD ALG THE SRN SHORE OF LERI THIS EVE WL
PULL A CDFNT TRAILING THE LOW SE ACRS INLAND AREAS FIRST HALF OF
TNGT.  UNSTBL AMS AND SUPPORTING GUD WND SHEAR WL LEAD TO POTENTIAL
FOR STG TO LOCALLY SVR TSRA.  WNDS GUSTING TO 50KT OR MORE ARE
POSSIBLE LATE THIS AFTN THRU EVE. TRYING TO TIME WHEN AND WHERE TSRA
WL OCCUR WL BE TOUGH AS DYNAMICS MAY ALLOW FOR CONVECTION TO DVLP
ALMOST ANYWHERE BUT AT TAF ISSUE TIME WL TRY AND BEST REFLECT SOME
TYPE OF TIMING FM NW TO SE DUE TO PASSAGE OF LOW AND CDFNT. LLVL
MSTR IS SHOWN TO RMN WIDESPREAD OVR AREA LATE TNGT INTO WED MORN
WITH GUIDANCE HINTING AT LOW STRATUS CLDS VERSUS FOG AS WNDS STAY UP
ENUF TO LEAN THE BALANCE TOWARD MORE STRATUS THAN FOG. WL TAKE A
STAB AND GO FOR CIGS OF HI END IFR DURG THIS PD AS THE SHALLOW COOL
AIR MOVS IN. CIGS SHUD START TO BREAK UP BY LATE WED MORN AS AMS
MIXES WITH DRIER AIR ABV THE BNDRY LYR.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

&&

SHORT TERM...KIELTYKA
LONG TERM...KIELTYKA
AVIATION...ADAMS
Hazardous weather outlook, May 1, 2:18 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
218 PM EDT TUE MAY 1 2007

LEZ145>149-164>169-OHZ010>014-020>023-031>033-038-047-089-PAZ001>003-
021830-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-WILLOWICK TO GENEVA-
ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-THE-
LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA-LAKE-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
218 PM EDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS
NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA.

LOW PRESSURE OVER IOWA WILL MOVE ACROSS NORTHERN OHIO THIS
AFTERNOON AND INTO CENTRAL PENNSYLVANIA TONIGHT. A WARM FRONT
EXTENDING SOUTHEAST FROM THE LOW WILL MOVE NORTH ACROSS THE AREA
THIS AFTERNOON. AS THIS HAPPENS...THUNDERSTORMS ARE EXPECTED TO
DEVELOP. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

LEZ142>144-162-163-OHZ003-006>009-017>019-027>030-036-037-021830-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-MARION-MORROW-
218 PM EDT TUE MAY 1 2007

...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

LOW PRESSURE OVER IOWA WILL MOVE ACROSS NORTHERN OHIO THIS
AFTERNOON AND INTO CENTRAL PENNSYLVANIA TONIGHT. A WARM FRONT
EXTENDING SOUTHEAST FROM THE LOW WILL MOVE NORTH ACROSS THE AREA
THIS AFTERNOON. AS THIS HAPPENS...THUNDERSTORMS ARE EXPECTED TO
DEVELOP. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, May 1, 3:31 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT TUE MAY 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             WATERVILLE              41.50N 83.73W
05/01/2007  E0.75 INCH       LUCAS              OH   TRAINED SPOTTER

&&

WILLARD
Local storm report, May 1, 3:41 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
341 PM EDT TUE MAY 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             8 N BOWLING GREEN       41.49N 83.65W
05/01/2007  E0.88 INCH       WOOD               OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, May 1, 3:46 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT TUE MAY 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             8 N BOWLING GREEN       41.49N 83.65W
05/01/2007  E1.00 INCH       WOOD               OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, May 1, 4:23 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
423 PM EDT TUE MAY 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             WOODVILLE               41.45N 83.36W
05/01/2007  E0.75 INCH       SANDUSKY           OH   TRAINED SPOTTER

0410 PM     HAIL             FREMONT                 41.35N 83.11W
05/01/2007  E0.75 INCH       SANDUSKY           OH   AMATEUR RADIO

&&

ASTIFAN
Local storm report, May 1, 4:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT TUE MAY 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             WOODVILLE               41.45N 83.36W
05/01/2007  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

0414 PM     HAIL             WOODVILLE               41.45N 83.36W
05/01/2007  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

0415 PM     HAIL             FREMONT                 41.35N 83.11W
05/01/2007  E0.75 INCH       SANDUSKY           OH   TRAINED SPOTTER

0416 PM     HAIL             WOODVILLE               41.45N 83.36W
05/01/2007  E1.25 INCH       SANDUSKY           OH   TRAINED SPOTTER

0417 PM     HAIL             FREMONT                 41.35N 83.11W
05/01/2007  E1.25 INCH       SANDUSKY           OH   TRAINED SPOTTER

0418 PM     HAIL             FREMONT                 41.35N 83.11W
05/01/2007  E0.88 INCH       SANDUSKY           OH   TRAINED SPOTTER

0421 PM     HAIL             FREMONT                 41.35N 83.11W
05/01/2007  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

0437 PM     HAIL             CLYDE                   41.31N 82.98W
05/01/2007  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

&&

LEINS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:11 PM EDTSevere Thunderstorm WarningCLELucas, Wood64 min
May 1, 3:40 PM EDTSevere Thunderstorm WarningCLESandusky80 min
May 1, 3:48 PM EDTTornado WarningCLESandusky, Wood42 min
May 1, 4:07 PM EDTSevere Thunderstorm WarningCLESeneca53 min
May 1, 4:08 PM EDTSevere Thunderstorm WarningCLEOttawa67 min
May 1, 4:30 PM EDTSevere Thunderstorm WarningCLEHuron, Sandusky75 min
May 1, 4:35 PM EDTSevere Thunderstorm WarningCLEErie25 min
May 1, 4:43 PM EDTSpecial Marine WarningCLE92 min
May 1, 4:54 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull36 min
May 1, 4:55 PM EDTSevere Thunderstorm WarningCLESeneca50 min
May 1, 5:00 PM EDTSevere Thunderstorm WarningCLELucas60 min
May 1, 5:02 PM EDTSevere Thunderstorm WarningCLEAshtabula, Lake58 min
May 1, 5:08 PM EDTTornado WarningCLELucas, Wood52 min
May 1, 5:19 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain56 min
May 1, 5:34 PM EDTSevere Thunderstorm WarningCLESandusky71 min
May 1, 5:37 PM EDTTornado WarningCLEAshland53 min
May 1, 5:41 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne64 min
May 1, 5:45 PM EDTSevere Thunderstorm WarningCLEHuron60 min
May 1, 5:56 PM EDTTornado WarningCLELucas, Wood64 min
May 1, 6:08 PM EDTSevere Thunderstorm WarningCLESeneca82 min
May 1, 6:26 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
May 1, 6:29 PM EDTSevere Thunderstorm WarningCLEAshland46 min
May 1, 6:33 PM EDTSevere Thunderstorm WarningCLEStark57 min
May 1, 6:37 PM EDTSpecial Marine WarningCLE113 min
May 1, 6:41 PM EDTSevere Thunderstorm WarningCLEHuron64 min
May 1, 6:44 PM EDTSevere Thunderstorm WarningCLEWayne61 min
May 1, 6:45 PM EDTSevere Thunderstorm WarningCLEHancock60 min
May 1, 6:50 PM EDTFlash Flood WarningCLEWayne4 hr
May 1, 6:51 PM EDTSevere Thunderstorm WarningCLECuyahoga54 min
May 1, 6:54 PM EDTSevere Thunderstorm WarningCLESummit66 min
May 1, 6:56 PM EDTSevere Thunderstorm WarningCLELake64 min
May 1, 7:00 PM EDTSevere Thunderstorm WarningCLERichland30 min
May 1, 7:03 PM EDTFlash Flood WarningCLEAshland4 hr
May 1, 7:07 PM EDTSevere Thunderstorm WarningCLEGeauga53 min
May 1, 7:10 PM EDTSevere Thunderstorm WarningCLEPortage65 min
May 1, 7:15 PM EDTSevere Thunderstorm WarningCLEAshland60 min
May 1, 7:17 PM EDTSevere Thunderstorm WarningCLECrawford, Wyandot48 min
May 1, 7:26 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
May 1, 7:34 PM EDTSevere Thunderstorm WarningCLETrumbull56 min
May 1, 7:47 PM EDTFlash Flood WarningCLEStark6 hr
May 1, 7:50 PM EDTSevere Thunderstorm WarningCLEMahoning30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.